MAUDE Adverse Event Report: PDO MAX PDO THREADS; SUTURE, SURGICAL, ABSORBABLE

PDO MAX PDO THREADS; SUTURE, SURGICAL, ABSORBABLE
Model Number PDO THREADS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abscess (1690)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was treated without complication.26 days after treatment, the patient called reporting some tenderness and something firm below her skin.She reported that she thought it was a cystic acne lesion and reported self treating for 5 days with "alcohol, sulfur, retinol and hot compress" in an effort to "dry it up".Patient had a red raised lesion that she stated was tender to touch which started after self treatment.The patient was prescribed doxycycline and mupirocin, by the treating physician, that she reported taking for 4 days but did not wish to continue.The patient was then prescribed keflex, bactrim and clindamycin 1% topical wipes by the treating physician.Ultrasound was done and did not find a cyst.The abscess was cultured and results were negative.The patient reported she is doing well 46 days after the initial procedure and 20 days after reporting the issue.

Brand Name
PDO THREADS
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
PDO MAX
4971 bear road
suite 102
liverpool NY 13088
Manufacturer (Section G)
PDO MAX
4971 bear road
suite 102
liverpool NY 13088
Manufacturer Contact
juliana koval
4971 bear road
suite 102
liverpool, NY 13088
3157270681
MDR Report Key25660750
Report Number3015289316-2026-00001
Device Sequence Number13374965
Product Code NEW
UDI-Device Identifier00850018324632
UDI-Public00850018324632
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDO THREADS
Device Catalogue NumberLEVO 18X100
Device Lot NumberYR25120120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown